MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; BONE COMPRESSION SCREW

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; BONE COMPRESSION SCREW
Model Number 04.334.655
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.However, x-ray images as well as patient history, both pre- and post-operatively, have been provided and evaluated.Based on the information provided, it can be determined that there were no issues with the screws used in the procedure.The procedure was attempting to correct a severe deformity in a large individual and the surgeon noted that it was expected that something could fail in this complicated procedure.The lot number was not provided, and therefore a review of the lot could not be performed.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
Joint fusion/arthrodesis of the intermediate talus on the left side using a 5.5mm headless titanium screw 55mm long (with long thread), a 5.5mm headless titanium screw 60mm long (with long thread), a 6.5mm headless titanium screw 100mm long (with short thread) and a 7.5mm headless titanium screw 90mm long (with short thread) with proteios non-structural allograft.Patient had severe deformity that required a complicated treatment.The treatment resulted in a pseudarthrosis/nonunion with screw breakage (the two 5.5mm diameter screws) that required revision by a tibial calcaneal fusion with a nail.The two intact screws were removed, but the broken screws were left in the patient due to the difficulty of removing them, and per the surgeon were not required to be removed.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
BONE COMPRESSION SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11391869
Report Number3012966183-2021-00003
Device Sequence Number11054084
Product Code HWC
UDI-Device Identifier00819917025484
UDI-Public00819917025484
Combination Product (Y/N)N
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.334.655
Device Catalogue Number04.334.655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR